MAUDE Adverse Event Report: ONKOS SURGICAL INC MY3D PERSONALIZED PELVIC RECONSTRUCTION; CANCELLOUS BONE SCREW, 6.5MM DIA X 50MM LENGTH

ONKOS SURGICAL INC MY3D PERSONALIZED PELVIC RECONSTRUCTION; CANCELLOUS BONE SCREW, 6.5MM DIA X 50MM LENGTH
Catalog Number CS-65050-04M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient had an alleged infection and underwent a revision procedure to explant onkos devices.The explanted devices were not returned for additional evaluation.Production records could not be reviewed for the device captured in this report as the lot number is unknown.Based on the available information, the root cause of the event could not be determined.The following mfrs were submitted for the devices involved in this event: 3013450937-2024-00093 3013450937-2024-00094 3013450937-2024-00095 3013450937-2024-00097 3013450937-2024-00098 3013450937-2024-00099 3013450937-2024-00100 3013450937-2024-00101 3013450937-2024-00102 3013450937-2024-00103 3013450937-2024-00104 3013450937-2024-00105 3013450937-2024-00106.
 
Event or Problem Description
It was reported that a patient had an alleged infection and underwent a revision procedure to explant onkos devices.The patient's primary surgery occured on (b)(6) 2023, where the patient was implanted with a my3d pelvic implant, which was approved through the compassionate use pathway.The patient was also implanted with my3d personalized pelvic reconstruction cancellous bone screws, my3d personalized pelvic reconstruction locking cortical bone screws, and a my3d personalized pelvic reconstruction apical hole plug.As the patient underwent a revision procedure, this event will be reportable to the fda as a serious injury.This report captures a my3d personalized pelvic reconstruction cancellous bone screw.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION
Common Device Name
CANCELLOUS BONE SCREW, 6.5MM DIA X 50MM LENGTH
Manufacturer (Section D)
ONKOS SURGICAL INC
77 e halsey rd
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany 07054
MDR Report Key19098096
Report Number3013450937-2024-00096
Device Sequence Number15310517
Product Code LPH
UDI-Device IdentifierB278CS6505004M0
UDI-PublicB278CS6505004M0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCS-65050-04M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale